# SDR HNAA2016122800350

- Difficulty date: December 28, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145
- Aircraft serial: 145069
- Aircraft time: 44,205 hours, 36,775 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, LANDING GEAR WAS EXTENDED AND WHEN RETRACTED, RECEIVED A LANDING GEAR DISAGREE MESSAGE ON EICAS.  MESSAGE EXTINGUISHED DROPPING BELOW 200KTS.   AIRCRAFT LANDED NORMAL WITHOUT INCIDENT.   PERFORMED LANDING GEAR DOWN OVERS EED INSPECTION IAW MM 05-50-06-200-801-1. NO DEFECTS NOTED. PERFORMED LANDING GEAR EXTENSION AND RETRACTION OPS CHECK IAW MM 32-32-00-700-801-A. OPS CHECKED GOOD. NO DEFECTS NOTED. OK FOR SERVICE.
